Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Triangle formulas in the complex plane

Author: Philip J. Davis
Journal: Math. Comp. 18 (1964), 569-577
MSC: Primary 30.01
MathSciNet review: 0167602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.01

Retrieve articles in all journals with MSC: 30.01

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society